MathSciNet Relay Station
MathSciNet bibliographic data
MR2734473 (2011j:34152) 34C37 (34E13 34E15 37C29 37J45)
Schecter, Stephen; Sourdis, Christos Heteroclinic orbits in slow-fast Hamiltonian systems with slow manifold bifurcations. J. Dynam. Differential Equations 22 (2010), no. 4, 629–655.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement